Reply To: Diarrhea medicine and Candida?

Home The Candida Forum Candida Questions Diarrhea medicine and Candida? Reply To: Diarrhea medicine and Candida?

#79721

Able900
Spectator
Topics: 92
Replies: 4811

Angor wrote: Hi, this is my first post on the forum. I sometimes need to take diarrhea medicine but they all contain substances not allowed on a Candida Diet, like corn starch, lactose and maltodextrin. Which medecine should I take? Anyone got a solution? 🙂

Hello, Angor, welcome to the forum.

People do not normally need to stop diarrhea while they’re on the Candida diet, normally the problem is the opposite. This is why there is no post dedicated to stopping diarrhea but more than a few on correcting constipation.

If you should have diarrhea while on the diet or taking antifungals, it’s probably your body attempting to expel the dying or dead Candida and their toxins from your body, and in fact, this is exactly what you want to happen. You should never try to stop this process from taking place as the toxins would only make you sicker than otherwise.

Let us know as problems occur, and we’ll work through them with you.

Able